Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Burenkov Viktor Ivanovich
(recent publications)
| by years | scientific publications | by types |


Articles


   2018
1. V. I. Burenkov, D. K. Chigambayeva, E. D. Nursultanov, “Marcinkiewicz-type interpolation theorem and estimates for convolutions for Morrey-type spaces”, Eurasian Math. J., 9:2 (2018), 82–88  mathnet

   2017
2. V. I. Burenkov, E. Liflyand, “On the boundedness of Hausdorff operators on Morrey-type spaces”, Eurasian Math. J., 8:2 (2017), 97–104  mathnet  mathscinet  isi (cited: 2)  scopus (cited: 2)
3. N. A. Bokayev, V. I. Burenkov, D. T. Matin, “On precompactness of a set in general local and global Morrey-type spaces”, Eurasian Math. J., 8:3 (2017), 109–115  mathnet (cited: 2)  mathscinet  isi (cited: 3)

   2016
4. V. I. Burenkov, T. V. Tararykova, “An analog of Young's inequality for convolutions of functions for general Morrey-type spaces”, Proc. Steklov Inst. Math., 293 (2016), 107–126  mathnet  crossref  crossref  mathscinet  isi (cited: 6)  elib  elib  scopus (cited: 5)
5. V. I. Burenkov, T. V. Tararykova, “Young’s inequality for convolutions in Morrey-type spaces”, Eurasian Math. J., 7:2 (2016), 92–99  mathnet (cited: 3)  isi (cited: 3)
6. V. I. Burenkov, V. Gol'dshtein, A. Ukhlov, “Conformal spectral stability estimates for the Neumann Laplacian”, Math. Nachr., 289:17 (2016), 2133–2146  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 2)
7. V. I. Burenkov, E. D. Nursultanov, T. Sh. Kalmenov, R. Oinarov, M. Otelbaev, T. V. Tararykova, A. M. Temirkhanova, “EMJ: from Scopus Q4 to Scopus Q3 in two years?!”, Eurasian Math. J., 7:3 (2016), 6  mathnet  isi

   2015
8. N. Azzouz, V. I. Burenkov, A. Senouci, “A weighted Hardy-type inequality for $0<p<1$ with sharp constant”, Math. Inequal. Appl., 18:2 (2015), 787–799  mathnet  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
9. V. I. Burenkov, V. Gol'dshtein, A. Ukhlov, “Conformal spectral stability estimates for the Dirichlet Laplacian”, Math. Nachr., 288:16 (2015), 1822–1833  mathnet  crossref  mathscinet  zmath  isi (cited: 9)  elib (cited: 1)  scopus

   2014
10. V. I. Burenkov, M. L. Goldman, “Necessary and sufficient conditions for the boundedness of the maximal operator from Lebesgue spaces to Morrey-type spaces”, Math. Inequal. Appl., 17:2 (2014), 401–418  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 2)  scopus (cited: 3)
11. V. I. Burenkov, T. V. Tararykova, “On the spectrum of a nonlinear operator associated with calculation of the norm of a linear vector-functional”, Eurasian Math. J., 5:2 (2014), 132–138  mathnet
12. Trans. Moscow Math. Soc., 75 (2014), 115–131  mathnet  crossref  mathscinet  zmath  elib  scopus
13. V. I. Burenkov, E. D. Nursultanov, D. K. Chigambayeva, “Description of the interpolation spaces for a pair of local Morrey-type spaces and their generalizations”, Proc. Steklov Inst. Math., 284 (2014), 97–128  mathnet  crossref  crossref  isi (cited: 7)  elib  elib  scopus (cited: 4)

   2013
14. V. I. Burenkov, T. V. Tararykova, “On the 80th birthday of Professor Oleg Vladimirovich Besov”, Eurasian Math. J., 4:2 (2013), 5–9  mathnet  mathscinet
15. V. I. Burenkov, D. K. Darbayeva, E. D. Nursultanov, “Description of interpolation spaces for general local Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 46–53  mathnet (cited: 8)  mathscinet  zmath
16. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. II”, Eurasian Math. J., 4:1 (2013), 21–45  mathnet (cited: 27)  mathscinet  zmath
17. V. I. Burenkov, R. Oinarov, “Necessary and sufficient conditions for boundedness of the Hardy-type operator from a weighted Lebesgue space to a Morrey-type space”, Math. Inequal. Appl., 16:1 (2013), 1–19  mathnet  crossref  mathscinet  zmath  isi (cited: 19)  elib (cited: 9)  scopus (cited: 19)
18. V. I. Burenkov, E. Feleqi, “Extension of the notion of a gap to differential operators defined on different open sets”, Math. Nachr., 286:5-6 (2013), 518–535  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 1)

   2012
19. O. V. Besov, V. I. Burenkov, “To the memory of Academician Sergei Mikhailovich Nikol'skii”, Eurasian Math. J., 3:4 (2012), 6–9  mathnet (cited: 2)  mathnet (cited: 2)  mathscinet  zmath
20. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. I”, Eurasian Math. J., 3:3 (2012), 11–32  mathnet (cited: 31)  mathscinet  zmath
21. V. I. Burenkov, E. Feleqi, “Spectral stability estimates for the eigenfunctions of second order elliptic operators”, Math. Nachr., 285:11-12 (2012), 1357–1369  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 3)
22. V. I. Burenkov, P. D. Lamberti, “Sharp spectral stability estimates via the Lebesgue measure of domains for higher order elliptic operators”, Rev. Mat. Complut., 25:2 (2012), 435–457  mathnet  crossref  mathscinet  zmath  isi (cited: 17)  scopus (cited: 16)

   2011
23. V. I. Burenkov, M. Otelbaev, “On the singular numbers of correct restrictions of non-selfadjoint elliptic differential operators”, Eurasian Math. J., 2:1 (2011), 145–148  mathnet (cited: 2)  mathscinet  zmath
24. V. I. Burenkov, P. Jain, T. V. Tararykova, “On boundedness of the Hardy operator in Morrey-type spaces”, Eurasian Math. J., 2:1 (2011), 52–80  mathnet (cited: 21)  mathscinet  zmath
25. V. I. Burenkov, A. Gogatishvili, V. S. Guliyev, R. Ch. Mustafayev, “Boundedness of the Riesz potential in local Morrey-type spaces”, Potential Anal., 35:1 (2011), 67–87  mathscinet  zmath  isi (cited: 47)  elib (cited: 11)  scopus (cited: 45)

   2010
26. V. I. Burenkov, A. Senouci, T. V. Tararykova, “Hardy-type inequality for $0<p<1$ and hypodecreasing functions”, Eurasian Math. J., 1:3 (2010), 27–42  mathnet (cited: 3)  mathscinet  zmath
27. V. I. Burenkov, V. S. Guliyev, A. Serbetci, T. V. Tararykova, “Necessary and sufficient conditions for the boundedness of genuine singular integral operators in local Morrey-type spaces”, Eurasian Math. J., 1:1 (2010), 32–53  mathnet (cited: 26)  mathscinet  zmath
28. V. I. Burenkov, E. D. Nursultanov, “Description of interpolation spaces for local Morrey-type spaces”, Proc. Steklov Inst. Math., 269 (2010), 46–56  mathnet  crossref  mathscinet  zmath  isi (cited: 20)  elib  elib  scopus (cited: 8)
29. G. Barbatis, V. I. Burenkov, P. D. Lamberti, “Stability estimates for resolvents, eigenvalues, and eigenfunctions of elliptic operators on variable domains”, Around the research of Vladimir Maz'ya. II, Int. Math. Ser. (N. Y.), 12, Springer, New York, 2010, 23–60  mathscinet  zmath
30. V. I. Burenkov, A. Senouci, T. V. Tararykova, “Equivalent quasi-norms involving differences and moduli of continuity”, Complex Var. Elliptic Equ., 55:8-10 (2010), 759–769  mathscinet  zmath  isi (cited: 2)
31. V. I. Burenkov, A. Gogatishvili, V. S. Guliyev, R. Ch. Mustafayev, “Boundedness of the fractional maximal operator in local Morrey-type spaces”, Complex Var. Elliptic Equ., 55:8-10 (2010), 739–758  mathscinet  zmath  isi (cited: 74)

Information matherials


   2018
32. V. I. Burenkov, “5th International conference “Function spaces. Differential operators. Problems of mathematical education” (November 26–29, 2018, Moscow, Russia)”, Eurasian Math. J., 9:4 (2018), 101–103  mathnet
33. V. I. Burenkov, K. N. Ospanov, “International Conference “Actual problems of analysis, differential equations and algebra” (October 16–19, 2019, Astana, Kazakhstan)”, Eurasian Math. J., 9:4 (2018), 99–100  mathnet

   2010
34. V. I. Burenkov, “VIII Congress of the International Society for Analysis, its Applications and Computation”, Eurasian Math. J., 1:2 (2010), 142–144  mathnet

Personalia


   2013
35. O. V. Besov, V. I. Burenkov, T. Sh. Kalmenov, R. Oinarov, M. Otelbaev, E. S. Smailov, “On the 90th anniversary of Professor Toleubay Idrisovich Amanov (25.08.1923–21.06.1978)”, Eurasian Math. J., 4:3 (2013), 5–7  mathnet


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019